# SDR CHQA200500100

- Difficulty date: May 17, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 13,319 hours, 10,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INITIAL WALK OUT TO THE AIRCRAFT THE EMERGENCY LIGHTS WERE ALL ON.  FOUND THE SWITCH IN THE COCKPIT TO BE IN THE OFF POSITION.  INSPECTED AIRCRAFT AND FOUND IT TO BE SAFE FOR FERRY FLIGHT FROM TPA TP CMH.  REMOVED AND REPLACED ALL FOUR EMERGENCY BATTERY PACKS.  OPS CHECK GOOD IAW EMB 145 AMM 33-50-4.
